Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Bruised sensation on left calf, swollen hands, leg pain, chest tightness, cough. Causes for symptoms?

Hi there, my left calf has been feeling slightly bruised and is getting worse for a few days now, also when it started I also woke up with swollen hands and tops (front) of my feet felt like they were going to burst, both of the latters seem better now but leg still painful. I also have had a cough for about three weeks now and have noticed my chest is a little tight which I m sure is a symptom of the cough but after reading a few sights I am now panicking that this could b a clot.. What what you say please? Tks
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

Oedema is a sign of something serious going on in your body, especially generalized edema. I would recommend that you visit with your physician, rather than panicking. I hope you get all the laboratory tests to relieve your anxiety about your condition. I hope this helps.

Take care and have a lovely day !
Answered: Mon, 11 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor